# SDR IPXA2020020311654

- Difficulty date: January 6, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB71881
- Condition: Damaged
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING FIXED L/E FWD SPAR DOUBLER HAS A DRILL START AT STA XOS 1177.5.REPAIRED DAMAGED LT WING FIXED L/E FWD SPAR DOUBLER AT STA XOS 1177.5 IAW VT-SAA EA 011-5710-01-A7998 IR AND UPS EO MD11-5710-75384-A. (MAJOR)
